Thread: Loss of appitite ??
07-08-2005, 07:55 AM #1
Loss of appitite ??
Hi guys I broke up from a serious relationship in feb this year and felt like shit. so my doctor gave me some mild anti depressants called ZISPIN made by ORGANON.... The side effects were feeling tired , increase in appitite and weight gain, along with a few others.
Since I have been on them I can not stop eating and I mean eating everything, find my self hungry after half an hour. The tiredness wore off after 3 weeks but the appitite never.
I aint a fat guy so this increse in weight was welcomed.
I started my cycle last week and given the ok to keep on my anti dz while doing my cycle as he said i can not just come off them.
Problem is I am losing appitite now. I take 500mg sus 200mg deca pw and 4 dbols a day and 1 10mg anti eastogen ed.
Wondered what i could be making me less hungry. dont stop me eating because i force myself to eat anyway but was just curious. maybe the novadex anti e? should i cut to 1 eod?
anyone every been on a cycle while on anti d tabs and does it effect gains?
Last edited by andybuk; 07-08-2005 at 08:04 AM.
07-08-2005, 09:48 AM #2
i never have an appetite
07-08-2005, 10:02 AM #3
07-08-2005, 10:15 AM #4
can i not get any b12 tabs.? if so how many a day? can i get it from local heath shop?
Nothing is going to stop me eating , but life would be easier if i didnt have to fight the appitite
07-08-2005, 10:36 AM #5
everyone here always recommends injectable b12
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)